A member asked:

I've been taking zoloft (sertraline) 50mg for over a year if i stop slowly will the symptoms come back?

6 doctors weighed in across 2 answers
Dr. Kenneth Adler answered

Specializes in Psychiatry

First, it depends on accuracy of initial diagnosis. If treatment is for depression stopping medication could put one at risk of relapse at some future time, could be weeks to months. More previous episodes of depresssion increase relapse risk.

Answered Nov 28, 2017

5.7k views

Thank
Dr. Galina Mindlin answered

Specializes in Psychiatry

It really depends what you are taking zoloft (sertraline) for: depression, anxiety and etc. It also matters what other treatments you are exploring for your symptoms or condition. I would recommend that you consult a psychiatrist to determine if that is the time when you could taper your medication safely. Everyone is different, so personalized approach really matters.

Answered Sep 12, 2014

5.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...